MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X40 MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X40 MM; SCREW, FIXATION, BONE
Model Number 1896-5040S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was a revision due to a fracture of a gamma implant.One screw broke, and nail didn't broke.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidence were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that there was a revision due to a fracture of a gamma implant.One screw broke, and nail didn't break.Update: new information received: nonunion was confirmed at the time of radiographic examination.One distal screw fracture was also found.Nail has also been revised.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X40 MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15474438
Report Number0009610622-2022-00443
Device Sequence Number14176066
Product Code HWC
UDI-Device Identifier04546540202499
UDI-Public04546540202499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1896-5040S
Device Catalogue Number18965040S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale